Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Having irregular periods, taken medicines, have heavy bleeding. U/S shows endometrial thickness. Solution?

i m 34 years of age, from beganing i have irregular periods, same with my mother, earlier their is skipping of 3 to 4 months after taking pill it get regular for 5 to 6 month or more but cycle repeted again & again now i m facing the problem of more then 15 to 20 days bleeding for stopping i take pills after consulting gynae i have ultrasound , in that my endrometral thickness shows 13.9mm. please help me out.
Asked On : Sun, 24 Feb 2013
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
From your ultrasound scan it is apparent that you are having endometrial hyperplasia.
This means thickening of the endometrium, or lining of the uterus.
It is due to baseline hormonal disturbances, due to age , stress, anxiety, hypothyroidism, diabetes, obesity, polycystic ovaries etc.
The lining of the uterus keeps growing, and fails to get shed off on time, leading to a thickened endometrium.
Finally when it DOES shed off, it leads to continuous and heavy bleeding.
You would require a diagnostic and therapeautic curettage to control this.
Take care.
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor